# SDR FDEA201710303112

- Difficulty date: October 30, 2017
- Submitted: October 31, 2017
- Operation: Air carrier
- Aircraft: N923FD
- Make and model: Boeing 757204
- Aircraft serial: 26266
- Aircraft time: 64,335 hours, 24,280 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AT BCN ON T/O ROLL WHEN T/O POWER BEING SET,  RECEIVED MASTER WARNING LTS AND "SPOILERS"  DISPLAYED ON EICAS. RTO PERFORMED AT 20 KTS.   PERFORMED SPOILER CONTROL MODULE BITE PER FIM 27-09 FT 807. SCM 1R SHOWED "R HYD PRESS LOW" AS AN  ACTIVE FAULT. PRESSURIZED ALL HYD SYSTEMS AND NOTICED ALL PRESSURES WERE NORMAL. CYCLED SPOILERS SEVERAL TIMES AND DEPLOYED NORMALLY. NO WARNING LIGHTS ILLUMINATED AND NO EICAS MSG DISPLAYED.  REPEATED 1R SCM BITE PER INDICATED FIM REF. AND NO FAULTS DISPLAYED AT THIS TIME. OK TO CONTINUE.
